# SDR VNAA0009014

- Difficulty date: September 18, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 14,347 hours, 13,070 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 4069B000002
- Part serial: 4445255
- Condition: Failed
- Location: Cross Bleed
- Part time: 7,038 hours, 6,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT 4082 HAD A CROSS BLEED VALVE FAIL IN THE OPEN POSITION.  THE CREW ATTEMPTED TO TROUBLESHOOT THE PROBLEM IN FLIGHT THEN ELECTED TO RETURN TO PIT TO HAVE THE VALVE REPLACED.  MAINTENANCE INSPECTED AND REPLACED THE CROSS BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
